# SDR ABXA2011060360

- Difficulty date: June 3, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N792AX
- Make and model: Boeing 767281
- Aircraft serial: 23142
- Aircraft time: 55,168 hours, 44,840 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 11 SLAT INBOARD AUX TRACK ATTACH FITTING INBOARD RIB HAS CORROSION AROUND NUT PLATE.  REMOVED AND REPLACED DAMAGED RIB ON NR 11 INBOARD AUX TRACK INBOARD RIB IAW SRM B767-300 51-40-02.
